Follow
José Miguel Manzano
Title
Cited by
Cited by
Year
Parabolic stable surfaces with constant mean curvature
JM Manzano, J Pérez, MM Rodríguez
Calculus of Variations and Partial Differential Equations 42 (1), 137-152, 2011
392011
On the classification of Killing submersions and their isometries
JM Manzano
Pacific Journal of Mathematics 270 (2), 367-392, 2014
382014
New examples of constant mean curvature surfaces in?? 2× ℝ and ℍ2× ℝ
F Torralbo, JM Manzano
The Michigan Mathematical Journal 63 (4), 701-723, 2014
26*2014
Height and area estimates for constant mean curvature graphs in -spaces
JM Manzano, B Nelli
arXiv preprint arXiv:1504.05239, 2015
13*2015
The classification of totally umbilical surfaces in homogeneous 3-manifolds
JM Manzano, R Souam
Mathematische Zeitschrift 279 (1), 557-576, 2015
122015
Generalized Calabi correspondence and complete spacelike surfaces
H Lee, JM Manzano
Asian Journal of Mathematics 23 (1), 35-48, 2019
11*2019
Compact embedded minimal surfaces in
JM Manzano, J Plehnert, F Torralbo
Communications in Analysis and Geometry 24 (2), 409-429, 2016
112016
On Complete Constant Mean Curvature Vertical Multigraphs in
JM Manzano, MM Rodríguez
The Journal of Geometric Analysis 25 (1), 336-346, 2015
112015
Isoparametric surfaces in -spaces
M Domínguez-Vázquez, JM Manzano
Annali della Scuola Normale Superiore di Pisa. Classe di scienze 22 (1), 269-285, 2021
10*2021
Compact stable surfaces with constant mean curvature in Killing submersions
AM Lerma, JM Manzano
Annali di Matematica Pura ed Applicata (1923-) 196 (4), 1345-1364, 2017
102017
Estimates for constant mean curvature graphs in
JM Manzano
Revista Matemática Iberoamericana 29 (4), 1263-1281, 2013
102013
Compact embedded surfaces with constant mean curvature in
JM Manzano, F Torralbo
American Journal of Mathematics 142 (6), 1981-1994, 2020
72020
A Construction of Constant Mean Curvature Surfaces in ℍ2 × ℝ and the Krust Property
J Castro-Infantes, JM Manzano, M Rodríguez
International Mathematics Research Notices 2022 (19), 14605-14638, 2022
52022
Genus one minimal k− noids and saddle tower in H2× R
J Castro-Infantes, JM Manzano
arXiv preprint arXiv:2001.07028, 2020
42020
Horizontal Delaunay surfaces with constant mean curvature in S2× R and H2× R
JM Manzano, F Torralbo
arXiv preprint arXiv:2007.06882, 0
4
Superficies de curvatura media constante en espacios homogéneos
JM Manzano Prego
Universidad de Granada, 2012
32012
Isoparametric surfaces in (k,)-spaces
M Domínguez-Vázquez, JM Manzano
Annali della Scuola normale superiore di Pisa (available at: http://xtsunxet …, 0
3
Horizontal Delaunay surfaces with constant mean curvature in and
JM Manzano, F Torralbo
arXiv preprint arXiv:2007.06882, 2020
22020
Genus one minimal k-noids and saddle towers in
J Castro-Infantes, JM Manzano
arXiv preprint arXiv:2001.07028, 2020
22020
Dual quadratic differentials and entire minimal graphs in Heisenberg space
JM Manzano
Annals of Global Analysis and Geometry 55 (2), 197-213, 2019
22019
The system can't perform the operation now. Try again later.
Articles 1–20